Weigh gain when stopping Lexapro?
- 13 Aug 2011 by aerst10
- 1 Oct 2011
I was on 5mg every other day for about two years and within the past month went to 2.5 mg every day in order to finally stop. While on Lexapro, I had horrible teeth grinding and forgetfullness/cloudyness. I did not have any weight gain while I was on the 5mg, but now that I am on the 2.5mg, I have gained six pounds. I took my last 2.5mg two days ago and weighed myself this morning and I gained another two pounds. Has this happened to anyone and if so, how long did it take to go back to your preLexapro weight? I am now stressed about this weight gain, but don't want to go back on Lexapro.
I am lifetime member of weight watchers and a 3 to 5 mile a day runner, so I know the weight gain is not about my diet or exercise.
Hello aerst. Tad late in answering your question. Weight gain can be an issue with lexapro.Mind you, what I've read, it seems almost split. Some of us do and others don't. I took it oh, just over five years ago. No weight gain in my case. I'd suggest another medication such as celexa. I wass also on this drug. Stopped taking it, as well as the lexapro, becauise both left me feeling lathargic, tired, run down. I at the time then went onto cymbalta. Best of wishes to you and hopefully you'll have resolved your problem.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jun 2010 • 6 answers
Posted 17 Jun 2011 • 6 answers
Posted 26 Nov 2013 • 1 answer
Posted 9 Dec 2015 • 2 answers
Posted 19 May 2016 • 2 answers